Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 8, NWS Charleston, SC

February 1, 2020Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at Feb 1, 2020, 9:50 AM EST for Tattnall County, Toombs County, Georgia. It took effect at Feb 1, 2020, 11:30 PM EST. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Feb 1, 2020, 9:50 AM EST (14:50 UTC)
In effect from
Feb 1, 2020, 11:30 PM EST
Expired
Feb 4, 2020, 4:00 AM EST
In force
53 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 11.39 ft at Feb 2, 2020, 2:00 PM EST.

actionminormoderate101502/0102/0202/0302/0402/05
Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

936 
WGUS42 KCHS 011450
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
950 AM EST Sat Feb 1 2020

GAC267-279-021449-
/O.NEW.KCHS.FL.W.0008.200202T0430Z-200204T0900Z/
/REDG1.1.ER.200202T0430Z.200203T0000Z.200203T2100Z.NO/
950 AM EST Sat Feb 1 2020

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ohoopee River near Reidsville.
* from this evening to late Monday night.
* At 9 AM Saturday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tonight and continue to rise to
  near 11.5 feet by Sunday evening. The river will fall below flood 
  stage by Monday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
5 follow-up statements
412 
WGUS82 KCHS 020054
FLSCHS


Flood Statement
National Weather Service Charleston SC
754 PM EST Sat Feb 1 2020

SCC015-043-089-030053-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.191216T1352Z.200123T1400Z.000000T0000Z.NO/
754 PM EST Sat Feb 1 2020

The Flood Warning continues for
  The Santee River near Jamestown.
* At 7 PM Saturday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-030053-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.200117T0415Z.200201T2300Z.000000T0000Z.NO/
754 PM EST Sat Feb 1 2020

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 7 PM Saturday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-030053-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.200113T2022Z.200203T0600Z.000000T0000Z.NO/
754 PM EST Sat Feb 1 2020

The Flood Warning continues for
  The Savannah River near Clyo.
* At 7 PM Saturday the stage was 13.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 14.1 feet by early
  Monday morning. Additional rises may be possible thereafter.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC267-279-030053-
/O.EXT.KCHS.FL.W.0008.200202T0600Z-200204T0600Z/
/REDG1.1.ER.200202T0600Z.200202T1800Z.200203T1800Z.NO/
754 PM EST Sat Feb 1 2020

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 7 PM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Sunday morning and 
  continue to rise to near 11.4 feet by early Sunday afternoon. The 
  river will fall below flood stage by early Monday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
290 
WGUS82 KCHS 021502
FLSCHS


Flood Statement
National Weather Service Charleston SC
1002 AM EST Sun Feb 2 2020

SCC015-043-089-031502-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.191216T1352Z.200123T1400Z.000000T0000Z.NO/
1002 AM EST Sun Feb 2 2020

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Sunday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-031502-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.200117T0415Z.200201T2300Z.000000T0000Z.NO/
1002 AM EST Sun Feb 2 2020

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 9 AM Sunday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-031502-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.200113T2022Z.200204T0600Z.000000T0000Z.NO/
1002 AM EST Sun Feb 2 2020

The Flood Warning continues for
  The Savannah River near Clyo.
* At 9 AM Sunday the stage was 14.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.2 feet by early Tuesday 
  morning then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC267-279-031502-
/O.CON.KCHS.FL.W.0008.000000T0000Z-200204T0600Z/
/REDG1.1.ER.200202T0615Z.200202T1800Z.200203T1800Z.NO/
1002 AM EST Sun Feb 2 2020

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 9 AM Sunday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.4 feet by this afternoon. 
  The river will fall below flood stage early Monday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
682 
WGUS82 KCHS 030120
FLSCHS


Flood Statement
National Weather Service Charleston SC
820 PM EST Sun Feb 2 2020

SCC015-043-089-040120-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.191216T1352Z.200123T1400Z.000000T0000Z.NO/
820 PM EST Sun Feb 2 2020

The Flood Warning continues for
  The Santee River near Jamestown.
* At 7 PM Sunday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-040120-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.200117T0415Z.200201T2300Z.000000T0000Z.NO/
820 PM EST Sun Feb 2 2020

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 8 PM Sunday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-040120-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.200113T2022Z.200203T1800Z.000000T0000Z.NO/
820 PM EST Sun Feb 2 2020

The Flood Warning continues for
  The Savannah River near Clyo.
* At 7 PM Sunday the stage was 14.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.2 feet by early Monday 
  afternoon then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC267-279-040120-
/O.CON.KCHS.FL.W.0008.000000T0000Z-200204T0600Z/
/REDG1.1.ER.200202T0615Z.200202T2345Z.200203T1800Z.NO/
820 PM EST Sun Feb 2 2020

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 8 PM Sunday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
358 
WGUS82 KCHS 031419
FLSCHS


Flood Statement
National Weather Service Charleston SC
919 AM EST Mon Feb 3 2020

SCC015-043-089-041418-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.191216T1352Z.200123T1400Z.000000T0000Z.NO/
919 AM EST Mon Feb 3 2020

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 AM Monday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-041418-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.200117T0415Z.200201T2300Z.000000T0000Z.NO/
919 AM EST Mon Feb 3 2020

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 9 AM Monday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-041418-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.200113T2022Z.200204T0600Z.000000T0000Z.NO/
919 AM EST Mon Feb 3 2020

The Flood Warning continues for
  The Savannah River near Clyo.
* At 8 AM Monday the stage was 14.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 14.3 feet by early Tuesday 
  morning then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC267-279-040600-
/O.CON.KCHS.FL.W.0008.000000T0000Z-200204T0600Z/
/REDG1.1.ER.200202T0615Z.200202T2345Z.200203T1800Z.NO/
919 AM EST Mon Feb 3 2020

The Flood Warning continues for
  The Ohoopee River near Reidsville.
* At 9 AM Monday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage this 
  afternoon.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
519 
WGUS82 KCHS 040120
FLSCHS

Flood Statement
National Weather Service Charleston SC
820 PM EST Mon Feb 3 2020

SCC015-043-089-050119-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.191216T1352Z.200123T1400Z.000000T0000Z.NO/
820 PM EST Mon Feb 3 2020

The Flood Warning continues for
  The Santee River near Jamestown.
* At 7 PM Monday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

SCC005-GAC251-050119-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.200117T0415Z.200201T2300Z.000000T0000Z.NO/
820 PM EST Mon Feb 3 2020

The Flood Warning continues for
  The Savannah River at Burtons Ferry.
* At 8 PM Monday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 15.0 feet, flooding of some adjacent agricultural lands occurs. 
  Most boat ramps along the river are unusable.

&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
          3273 8145 3289 8151         

$$

SCC049-053-GAC103-251-050119-
/O.CON.KCHS.FL.W.0001.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.200113T2022Z.200204T0600Z.000000T0000Z.NO/
820 PM EST Mon Feb 3 2020

The Flood Warning continues for
  The Savannah River near Clyo.
* At 7 PM Monday the stage was 14.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady then begin a slow fall.
* At 14.5 feet, the bottom floor of several riverfront homes along Tom
  Goethe Road begins to flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$

GAC267-279-040150-
/O.CAN.KCHS.FL.W.0008.000000T0000Z-200204T0600Z/
/REDG1.1.ER.200202T0615Z.200202T2345Z.200203T1900Z.NO/
820 PM EST Mon Feb 3 2020

The Flood Warning is cancelled for
  The Ohoopee River near Reidsville.
* At 8 PM Monday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 2 PM Monday.
* Forecast, the river will continue to fall to 10.1 feet by Wednesday
  morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy 
  Bluff community.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 1, 6:31 AM EST, 3 hours 19 minutes earlier.

Area forecast discussion, Feb 1, 6:31 AM EST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
631 AM EST Sat Feb 1 2020

.SYNOPSIS...
A secondary cold front will move through this evening, followed
by high pressure through Wednesday. A strong cold front will
move through Thursday and Thursday night, followed by high
pressure into next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Pre-dawn: Radar imagery shows isolated showers and patchy
drizzle across portions of the area, and this is confirmed by
surface observations. Have added a slight chance of showers and
drizzle to the forecast for the next few hours to go with the
patchy fog that is ongoing. After sunrise we should see enough
heating mixing to get rid of the fog and drizzle by mid morning.
Previous discussion continues below.

Today: Aloft, a sharp mid and upper level trough will approach
the forecast area from the west. At the surface, an area of low
pressure will move eastward away from the Outer Banks as a
subtle secondary cold front/surface trough approaches from the
west late in the day. Overall, we expect land areas to stay dry
though there is a chance we could see some patchy drizzle for
locations along the coast this morning. Also, we will likely see
isolated to scattered showers develop upstream of the forecast
area this afternoon under the influence of the cold air
associated with the trough aloft and the steepening of mid-level
lapse rates. This activity should weaken and dissipate before
reaching the forecast area this afternoon so the forecast
remains dry, but it is certainly something to watch for. The
main forecast challenge today will be timing the dissipation of
low level stratus and the arrival of clearing skies late in the
day. The blanket of stratus and cool northwest flow will keep
temperatures below normal today. Highs are forecast to top out
in the mid 50s.

Tonight: Skies should steadily clear out this evening, and go
clear by sunrise Sunday. With the surface high situated over the
western Gulf of Mexico, an enhanced pressure gradient will
maintain persistent westerly flow through the overnight. This
should produce enough low level mixing to prevent temperatures
from bottoming out too much. Forecast lows range from the upper
30s inland to the low/mid 40s along the coast.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A deep layered ridge will prevail Sunday through Tuesday. A
warming trend is anticipated as the low-level ridge moves
steadily east and a southerly flow develops. Atmospheric
moisture will increase substantially on Tuesday but the upper
forcing for ascent will remain well west of the area. Highs on
Sunday will reach the lower 60s while Monday and Tuesday highs
should be in the low to mid 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A deepening upper trough will make its way across the country
mid to late week, eventually pushing a strong cold front through
the local area Thursday and Thursday night. Deep moisture and
ample forcing will accompany the front, thus widespread showers
and thunderstorms are expected. Models indicate fairly strong
shear preceding the front. Instability is often the limiting
factor for severe weather, especially in early February when the
sun angle is low and extensive cloud cover limits insolation.
It bears watching nonetheless.

Above normal temps will persist Wednesday and Thursday before
temps return to near normal values Friday into Saturday.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Widespread IFR to LIFR conditions are ongoing across the entire
forecast area this morning. In addition to IFR to LIFR ceilings,
fog has steadily spread across the area in the last few hours.
Expect ongoing conditions to last for a few more hours until
heating and mixing can commence . LIFR ceilings should improve
to high end IFR by the late morning/midday hours. Conditions
should continue to improve to the MVFR range in the afternoon.
A return to VFR is expected late this afternoon or early this
evening and skies should steadily clear out overnight.

Extended Aviation Outlook: Flight restrictions could begin
Wednesday night, primarily due to low clouds.

&&

.MARINE...
Today through Tonight: Winds will steadily turn more
northwesterly today, with speeds mainly in the 10-15 knot range.
Then overnight a secondary front/surface trough will pass
through with an enhanced pressure gradient that will persist
through the overnight hours. Winds will increase this evening
and into the overnight, reaching 15-20 knots with gusts to
around 25 knots across the nearshore waters. For the outer
Georgia waters, expect 20-25 knots with gusts to around 30 knots
late tonight. Elevated seas this morning will diminish through
the day, then start to tick back upward overnight with the
increasing westerly flow. A Small Craft Advisory has been issued
for the outer Georgia waters starting late this evening and
going through the overnight. We will also likely need SCA's
across the nearshore waters, but it is still a bit marginal and
primarily out near the 20 nm line so nothing has been issued at
this time.

Small Craft Advisory conditions could continue into Sunday
across the offshore GA waters, after which fairly benign weather
will occur through mid-week. Strong southerly winds will begin
late Wednesday night as a cold front approaches.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 9 PM this evening to noon EST Sunday
     for AMZ374.

&&

NEAR TERM...BSH
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...BSH/JRL
MARINE...BSH/JRL
Hazardous weather outlook, Feb 1, 3:52 AM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
352 AM EST Sat Feb 1 2020

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-020900-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
352 AM EST Sat Feb 1 2020

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.